# SDR IPXA2019111148854

- Difficulty date: November 3, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC21497
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H O/B FLAP I/B HINGE AFT SIDE ANGLE BRACKET IS GOUGED.REMOVED, FABRICATED AND REPLACED BRACKET IAW DWG. ARC2149 AND SRM 51-31-01. (MINOR)
